# SDR GTIA2022121536835

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 39,149 hours, 18,004 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB F/T ATTENDANT REPORTED A FUME SMELL OF DIRTY SOCKS AND WE ALSO SMELLED IT IN COCKPIT. WE WENT THROUGH PROCEDURE AND ISOLATED IT TO PACK 1. SMELL DISSIPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
